# SDR SIMA20150222003

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 28,508 hours, 25,491 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 147161102
- Part serial: 03T2563
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SEAT UNCOMMANDED RECLINED REPEAT WRITE UP.  R & R CAPTAINS SEAT IAW AMM 25-11-01.  OPERATIONS CHECKED OK.
